Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Abdominal Pain Under The Rib Cage, Constipation, Intermittent Nausea And Frequent Tiredness

I have been diagnosed with IBS plus I hVe diabetes it’s controlled my A1C was 6.1 I have RA also & fibromyalgia and high BP my abdomen has been hurting and also constipated pain from under rib cage practically all the time nauseated at times and tired frequently
Fri, 23 Sep 2022
Report Abuse
General & Family Physician 's  Response
Hello,

Many possible and concomitant causes for your symptoms. For your IBS and constipation, which could be cause for your nausea, I suggest psyllium supplement. Pain from under the rib cage and nausea could be caused stomach acid / stomach ulcer, and therefore I suggest you take Pantoprazole 40 mg a day for a month, to evaluate the effect.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Martin Christian Harmsen, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Abdominal Pain Under The Rib Cage, Constipation, Intermittent Nausea And Frequent Tiredness

Hello, Many possible and concomitant causes for your symptoms. For your IBS and constipation, which could be cause for your nausea, I suggest psyllium supplement. Pain from under the rib cage and nausea could be caused stomach acid / stomach ulcer, and therefore I suggest you take Pantoprazole 40 mg a day for a month, to evaluate the effect. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Martin Christian Harmsen, General & Family Physician